# SDR DL72S960464

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842011
- Condition: Cracked
- Location: Fs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE SKIN AT STA 312 AND S-22R WAS FOUND TO HAVE TWO CRACKS EMANATING FROM FASTENERS.  ALSO, A PREVIOUS REPAIR WAS INSTALLED JUST BELOW THE TWO CRACKS.  IN ACCORDANCE WITH B727 SRM 53-30-3 FIG 3, BOTH DAMAGE LOCATIONS WERE INCORPORATED UNDER ONE REPAIR.
